Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

bridgey bridgey1128

Posted by headachequeen on December 27, 2003, at 15:52:10

In reply to Re: Lamictal and dizziness? Atkins Diet?, posted by bridgey1128 on December 27, 2003, at 15:15:47

Bridgey, I remember my neuro telling me that blurred vision, more specifically double vision was often a side effect of meds used to overcome seizures...
amd this, in my experience is a very short term problem with topomax...
it came and it went...

kat
P.S. my aim id is tegreine if it will work for me and I would love to talk with you...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20031225/msgs/293808.html